# SDR USAA2011092600015

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3577
- Condition: Inoperative
- Location: Cabin
- Part time: 32,400 hours, 13,392 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DURING OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM WAS SHOWN THE MESSAGE "EPSU INT LOAD EMER L".  REPLACED THE AFT CABIN EMERGENCY POWER SUPPLY UNIT.
